# SDR R61A201802160169

- Difficulty date: January 29, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FWD CARGO CLOSE OUT PANEL. REMOVED AND REPLACED FWD CARGO CLOSE OUT PANEL REF SRM 51-40-02, 51-23-04, 51-23-05, AND 51-23-06.
